U.S. doctors online nowAsk doctors free
Pompano Beach, FL
A 46-year-old male asked:

Can i take nexium (esomeprazole) and lexapro ?

2 doctor answers3 doctors weighed in
Dr. Michael Roman
Internal Medicine 26 years experience
Be: very cautious taking these two meds together. Talk to your doctor before you start. If this is only alternative need to watch closely for side effects. But talk to your doctor
Dr. Stephen Southard
Internal Medicine 15 years experience
You can but: Nexium (esomeprazole) can increase the levels of lexapro in the body. Just make sure your prescribing physician knows that you are taking Nexium (esomeprazole) in addition to the Lexapro, so that this can be monitored.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 39-year-old male asked:

For how long can I take nexium (esomeprazole)?

1 doctor answer1 doctor weighed in
Dr. Richard Williams
Pharmacy 18 years experience
Hard to answer: Usually, ulcer healing takes around 8 weeks. However, many people need to take it for longer periods. Do speak with your physician and don;t just continue it on you own.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 25, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.